# SDR EE4Y2019032208495

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND AT AFT CARGO COMPARTMENT FLOOR SUPPORT ZEE WITH CORROSION FROM BS 727 TO BS 947, STRINGER 26L. THE DAMAGED PART WAS REPAIRED IAW SRM 53-60-53 FIGURE 201 REPAIR 4 FROM ZEE FROM BS 787 TO BS 947 AT STR 26L, THE OTHER SECTION OF THE ZEE WAS FOUND WITHIN ALLOWABLE DAMAGE IAW SRM 51-10-02 PARAG. 14A AND 53-60-53 AD1 FIGURE 101 DETAIL V.
